Jbjm Parenterals Private Limited
Acebrophylline (100mg) + Acetylcysteine (600mg)
Acebrolin Plus 100mg/600mg Tablet is used to treat and prevent asthma and symptoms of chronic obstructive pulmonary disorder (COPD) such as coughing, wheezing, and shortness of breath.
Tablet
Acebrolin Plus 100mg/600mg Tablet is used to treat and prevent asthma and symptoms of chronic obstructive pulmonary disorder (COPD) such as coughing, wheezing, and shortness of breath. It helps relax the muscles of the air passages thereby making it easier to breathe.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Acebrolin Plus 100mg/600mg Tablet may be taken with or without food but it is better to take it at a fixed time.
Acebrolin Plus 100mg/600mg Tablet is a combination of two medicines : Acebrophylline and Acetylcysteine. Acebrophylline is a mucolytic and bronchodilator. It works by relaxing the muscles of the airways and also thins and loosens mucus making it easier to breathe. Acetylcysteine is a mucolytic medication. It thins and loosens mucus (phlegm) making it easier to cough out.
It has a smelly odor. This is normal and does not indicate that the medicine has changed. It should be taken at the same time each day preferably in the evening after food. Drink plenty of fluids to help loosen the congestion and lubricate your throat while you are taking this medication. It does not work right away and should not be used to relieve sudden breathing problems. Use your rescue inhaler to control sudden difficulty in breathing. Your doctor may ask you to take regular blood tests to monitor the level of drug in your body to make sure that you are taking the right dose.
Yes, Acebrolin Plus 100mg/600mg Tablet contains Acetylcysteine, which may interfere with laboratory tests like urine ketone tests and potentially lead to false test results. It is important to inform your doctor before undergoing any laboratory tests if you are taking this medication.
No, increasing the dose of Acebrolin Plus 100mg/600mg Tablet will not enhance its effectiveness. It is vital to strictly adhere to the prescribed dosage instructions for optimal results and to prevent potential side effects. If symptoms do not subside with the recommended doses, please consult your doctor for further evaluation.
Store this medicine in its original container, tightly closed. Refer to the instructions on the packaging or label for specific storage guidelines. Dispose of unused medication appropriately according to local regulations and ensure it is inaccessible to pets, children, and other individuals.